... talking to him about tapering and wd. I,ve started the taper. I told what I,ve read on here and other sites about the bad experiences people have had with wd. He says its just not true that wd from subs is a piece of cake, not exactly those words but you get the idea. He said only reason I don,t hear about easy wds. is because when people get off suboxone they don,t come back to these discussion forums because there just done with the whole thing. I told him about someone I knew personally who had a bad time with withdrawalls from sub. and he said there are a few exceptions and for those people we get them on Tramadol then wean them off of them. I have read about starting another addiction to get off subs. then detoxing off of it. But Tramadol? I,ve taken Tramadol for legit pain in past and it didn,t help at all. I still got a bunch left from several years ago. I do want to get off the subs. and I,m done with the oxy. abuse. This Tramadol things got me a little confused and I,m wondering if Dr. knows what he,s talking about. When asked how many of his patients have succesfully gotten off the subs he said just a couple and nobody else has gotten that far yet. Any input would be much appreciated
19 Apr 2012
Dear Jolter, your dr is right about people not writing to forums with suboxone tapers and jumps that weren't horrible. I was fine. Most people who ha band experience either didn't stay on it long enough to heal the brain, kept dropping mgs too fast, or jumped at too high a dose qnd most of them are on it illegally or were not toned to start tapering. The fear of whqt will happen can also make symptoms worse. If you would like, you can click my avatar, and it will take you to my page, my profile story with my whole subs store, the tips for tapering off and other info is in thqt Tory, remember to click read more. used2be, ski801, UNLVGRAD and RunnerMom have all tapered off and are fine. I promise you you will be ok if you taper down, to at least .5 before you jump off. I tapered to .25 every 48 hours, and I did so slowly, gave it a month at eqch taper, but was fine. STAY AWAY FROM THE TRAMADOL WHILE TRYING TO TAPER OFF SUBs, you will relapse, it is an opoid. Support helps those tapering, stick around, we gotcha. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How much does the length of time have to do with severity of withdrawals, even with tapering. I've heard if you start tapering after 1 weeks ...
1 answer • 26 Feb 2010
I have a prescription for tramadol. I am currently detoxing from suboxone and everything is getting back to normal but my pinched nerve is driving me ...
1 answer • 26 Mar 2010
... Laurie gave me a tapering method which I am going to follow as closely as I can. I am at3 a day (10s) and am going to maintain this for a week. ...
2 answers • 25 Jul 2011
i started last week just useing 1 a way i have had a high fever of 101 all week and my hand shakeing alot i had to stop useing this med maybe i am ...
1 answer • 1 Sep 2011